# SDR UPS01435326

- Difficulty date: March 21, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21936
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A NR 4 ENGINE FIRE DETECTION LIGHT ILLUMINATED     REMOVED AND REPLACED NR 4 ENGINE UPPER AFT TEST DECTECTOR ASSY. I.A.W. MMNL 26-11-00. OPERATIONAL CHK SYSTEM NORMAL.
